# SDR CA030806002

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,664 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hys System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL FOUND NR 1 HYD SYSTEM QTY AT 0 PERCENT. LARGE HYD LEAK NOTICED IN AFT SERVICE COMPARTMENT. FOUND LINE LEAKING IN AFT COMPARTMENT. NEW LINE FABRICATED AND INSTALLED.SYSTEM FLUSHED. NR 1 EDP REPLACED DUE DISENTIGRATION. ALL FOUR HYD FILTERS REPLACED. SYSTEM SERVICED AND CHECKED SERVICABLE.
